# SDR P2EA99113

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cam
- Condition: Mismanufactured
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SJO - DURNIG Q-CHECK, THE RIGHT INBOARD MIDFLAP MAIN CARRIAGE CAM WAS FOUND WITH SHARP EDGES.  THE AREA WAS REWORKED IAW COOPESA EO NR COO-3-27-139-99.  (M)
